Ob-Gyn questions? Ask a gynecologist online.
Hi, It's Dr. C. Board certified Ob-gyne with 30 years of experience.
I'm sorry that you're having so much trouble. It is most likely that the bleeding started because of the double dosing. Usually just using the topical estrogen vaginally will not cause bleeding.
Many women find relief with nonestrogen options but usually estrogen works the best. Non-estrogen options include a product called Replens or a Vitamin E capsule broken into the vagina 2-3 x weekly. There are many such products on the market. During sex using a natural oil such as sunflower or almond oil can be very helpful.
Estrogen options include the cream 1 gm twice weekly, a vaginal tablet called Vagifem or an estrogen ring that is left in place 3 months at a time.
Please reply so I can provide more details on anything that you'd like clarification about. I want to make sure you have the most helpful information for your situation.